MAUDE Adverse Event Report: EXACTECH, INC. ALT XLE LNR EXTCOV G5 36; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ALT XLE LNR EXTCOV G5 36; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number ALT XLE LNR EXTCOV G5 36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: biolox delta femoral head 36mm od, +3.5mm (cat# 170-36-03 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 4 weeks postop the initial r tha, the female patient had symptoms of possible infection r hip.She was brought back for an irrigation debridement with a head and poly swap.This hip was dislocated, the femoral head was removed, the acetabular component exposed, the poly liner removed.After irrigation, a new poly liner and head was re implanted.Patient was last known to be in stable condition following the event.The device will not be returned for evaluation as the implants were discarded by hospital.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g7, h2, h3 and h6 have been updated accordingly.As reported, approximately 4 weeks postop the initial r tha, the female patient had symptoms of possible infection r hip.She was brought back for an irrigation debridement with a head and poly swap.This hip was dislocated, the femoral head was removed, the acetabular component exposed, the poly liner removed.After irrigation, a new poly liner and head was re implanted.Patient was last known to be in stable condition following the event.The device will not be returned for evaluation as the implants were discarded by hospital.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely is related to the patient¿s underlying condition.

Brand Name
ALT XLE LNR EXTCOV G5 36
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11729430
Report Number1038671-2021-00188
Device Sequence Number16971300
Product Code JDI
UDI-Device Identifier10885862549945
UDI-Public10885862549945
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberALT XLE LNR EXTCOV G5 36
Device Catalogue Number01-030-42-0536
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;